This study aims to efficiently solve model differential equations involving specific nonlinearities of quartic type by proposing a reduced computational matrix approach based on the generalized Mott polynomial. This method presents a reduced matrix expansion of the generalized Mott polynomial with the parameter-$\alpha$, matrix equations, and Chebyshev--Lobatto collocation points. The simplicity of the method provides fast computation while eliminating an algebraic system of nonlinear equations, which arises from the matrix equation. The method also scrutinizes the consistency of the solutions due to the parameter-$\alpha$. The oscillatory behavior of the obtained solutions on long time intervals is simulated via a coupled methodology involving the proposed method and Laplace-Padé technique. The convergence estimation is established via residual function. Numerical and graphical results are indicated to discuss the validity and efficiency of the method.
Matrix method, error estimation, Mott polynomial, oscillation, nonlinearity
KÜRKÇÜ, ÖMÜR KIVANÇ
"A reduced computational matrix approach with convergence estimation for solving model differential equations involving specific nonlinearities of quartic type,"
Turkish Journal of Mathematics: Vol. 44:
1, Article 15.
Available at: https://journals.tubitak.gov.tr/math/vol44/iss1/15